List of Articles Published in 1990

B.1990.82.9 A Generalized Multivariate Polynomial System : An Introduction
B.D. Agrawal and G.N. Dave, Vol. 82, No. 1, Febuary 1990
B.1990.82.8 Line Graphs and Random Graphs
P.N. Ramachandran and N. Veerapandiyan, Vol. 82, No. 1, Febuary 1990
B.1990.82.78 A General Class of Multidimensional fractional Integral Operators
Mridula Garg and Sheekha Garg, Vol. 82, No. 6, December 1990
B.1990.82.77 Fixed Point Theorem in a Uniform Space
B.K. Sharma, Vol. 82, No. 6, December 1990
B.1990.82.76 Some Generating Functions of Laguerre Polynomials From he Lie Group View Point*
R. Sharma and A.K. Chongdar, Vol. 82, No. 6, December 1990
B.1990.82.75 A Characterization of Composition Operators on the Space of Entire Sequences
B.S. Komal and Prem Sagar Singh, Vol. 82, No. 6, December 1990
B.1990.82.74 Two Point Boundary Value Problems for Second Order System
M.S. N. Murthy and C.V. Prasad, Vol. 82, No. 6, December 1990
B.1990.82.73 Fixed Point Theorems In T-Orbitally Complege Metric Space
S. Tripathi and R.K.Yadav, Vol. 82, No. 6, December 1990
B.1990.82.72 Transverse Bending of Thin Circular Plate Eccentrically Loaded and Supported Along Two Concentric Circles
M.N.Y. Anwar and M.Y. Z. Koujouk, Vol. 82, No. 6, December 1990
B.1990.82.71 On the Existence of a Unique Harmonic or Killing Tensor field
G. Bitis, Vol. 82, No. 6, December 1990
B.1990.82.70 On The deficiency Sums of Meromorphic functions and Their Derivatives
Katsuya Ishizaki, Vol. 82, No. 6, December 1990
B.1990.82.7 Extension of Fixed Point Theorem of Rhoades
H.K. Pathak and A.R. Maity, Vol. 82, No. 1, Febuary 1990
B.1990.82.69 The Wave Equation Approach to Robbin Inverse Problems for a Doubly-Connected Region : An Extension to Higher Dimensions
E.M.E. Zayed , M.A. Kishta and A.A.M. Hassan, Vol. 82, No. 6, December 1990
B.1990.82.68 Curves and Loops in a 2-Dimmensional Manifold without Focal Points
M.A. Beltagy, Vol. 82, No. 6, December 1990
B.1990.82.67 Special Semi-Symmetric Connection in a Kahlerian Finsler Manifold
B.B. Sinha and M.M. Ansari, Vol. 82, No. 5, october 1990
B.1990.82.66 On Extensions of a Result of S.W. Dharmadhikari
Tapas K. Chandra, Vol. 82, No. 5, october 1990
B.1990.82.65 A Note on the Finite Difference Scheme for a Class of Meteorological Problems
Ranajit Dhar and D.K. Sinha, Vol. 82, No. 5, october 1990
B.1990.82.64 Some Weak Separation Axioms
Ashish Kar and Paritosh Bhattacharyya, Vol. 82, No. 5, october 1990
B.1990.82.63 Parity of 〖cĪ•ã€—_2(n)
Padmavathamma and T.G. Sudha, Vol. 82, No. 5, october 1990
B.1990.82.62 On Strong ( Ń,p_n ) Summability of a Fourier Series
L.M. Tripathi and M. Tripathi, Vol. 82, No. 5, october 1990